Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Headache, earache after using cellphone for a longtime. No help with Tylenol. Nerve damage?

Hi, I have ben getting seering headache/earache when I use my cell phone for more than a few minutes, I have tried switching sides, and normally the headache would last a few hours. This last headache/earache though has lasted for more than a day, I have been taking tylenol but the pain returns when it wears off. I have not been able to sleep because of the pain...I do not have this reaction when i use the computer or anything else, it is just when I am on the cell phone, could the phone have caused nerve damage?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HealthCare Magic
Hope you are doing good. Well these are not sign of nerve injury with nerve injury you could have other problems like hearing loss etc. It is kind on infection in your ear which causes pain and headache and there is possibility that the heat produce by your cell phone increase the pain. You should visit an ENT specialist to examine your ears. Tylenol will help with the pain for awhile but wont help with the infection.
I hope have answered your query feel free to ask if you have any query, wish you good health, Regards
Answered: Fri, 2 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor